RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 86, Issue 5  


Pontryagin's Theorem and Spectral Stability Analysis of Solitons
T. Ya. Azizov, M. V. Chugunova
643
On the Saturation of Subfields of Invariants of Finite Groups
I. V. Arzhantsev, A. P. Petravchuk
659
Examples of Divergent Fourier Series for Classes of Functions of Bounded $\Lambda$-Variation
A. N. Bakhvalov
664
Linear Difference and Differential Operators with Unbounded Operator Coefficients in Weight Spaces
M. S. Bichegkuev
673
A Finiteness Criterion and Asymptotics for Codimensions of Generalized Identities
A. S. Gordienko
681
Global Existence for a System of Weakly Coupled Nonlinear Schrödinger Equations
Ji Shu, Jian Zhang
686
Finite Groups with Some Maximal Subgroups of Sylow Subgroups $\mathscr M$-Supplemented
Long Miao
692
Algebras with Periodic Shifts of Ext Degrees
Lu Jiafeng
705
Upper Bounds for Errors of Estimators in a Problem of Nonparametric Regression: The Adaptive Case and the Case of Unknown Measure $\rho_X$
Yu. V. Malykhin
725
On the Stieltjes Procedure for Closing Gaps in Time Scales
Yu. V. Pokornyi, Zh. I. Bakhtina
733
Rational Approximations of the Number $\sqrt[3]{3}$
Yu. A. Pupyrev
736
A Problem with a Nonlocal Boundary Condition on the Characteristic for a Class of Equations of Mixed Type
M. S. Salakhitdinov, M. Mirsaburov
748
On the Uniqueness and Integrability of Multiple Trigonometric Series
A. A. Talalyan
761
Nonnegative Sectional Curvature Hypersurfaces in a Real Space Form
Shichang Shu, Annie Yi Han
776

Brief Communications
On the Independence Number of Distance Graphs with Vertices in $\{-1,0,1\}^n$
A. È. Guterman, V. K. Lyubimov, A. M. Raigorodskii, S. A. Usachev
794
On the Completeness of Elementary Solutions of a Class of Second-Order Differential Equations with Operator Coefficients
S. S. Mirzoev, F. A. Gulieva
797
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019